# SDR YENA2024022900303

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 82,134 hours, 30,298 cycles
- System (JASC): 3400 · Navigation System
- Part: Gasket
- Part number: UNKNOWN
- Condition: Leaking
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#1680, FLL-DCA. 'DURING CRUISE FLIGHT AT FL310 THE FLIGHT ATT CALLED AND STATED THERE WAS AN EXTREMELY LOUD AIR SEAL TYPE NOISE AT ROW 3 A/C LEFT. CONFIRMED BY DH CA TO BE VERY UNUSUAL WEAR WINDOW 3A; REPLACED AOA SENSOR 3FP1 SEAL ON LH FUSALAGE AND REPLACED LH WING SCAN LIGHT FOR LEAKAGE AND NOISE. SEE LOG  3889907-2 (REMOVED AND REPLACED AOA 3FP1 GASKET INREFERENCE A320 AMM 34-11-19-400-001-A LCK. OPS CHECK GOOD. A/C OK TO CONT.) AND LOG 3889908-1 (REMOVED AND REPLACED LH WING SCAN LIGHT ASSEMBLY AS NEEDED ALL WORK AMM 33 49 11.) FOR DETAIL. CHECKS GOOD AND OK FOR CONT SERVICE AMM 05 53 00 780 003 A.'
